# SDR ASMF20170630006

- Difficulty date: June 24, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 53,575 hours, 18,897 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,575 hours, 18,897 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED AN OIL LEAK IN THE RIGHT ENGINE. MAINTENANCE PERFORMED AN ENGINE LEAK INSPECTION IAW AMM 71-00-00.  DETECTED AN OIL LEAK ON TRANSFER GEAR BOX AND HORIZONTAL DRIVE SHAFT. THE PACKINGS WERE REPLACED AND POWER PLANT TEST 3A AND 3B WERE PERFORMED IAW AMM 71-00-00, ALL TESTED CORRECT.
